# SDR MXIA201902084

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N824DH
- Make and model: Cndair CL6002A12
- Aircraft serial: 3047
- Aircraft time: 7,123 hours, 5,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 6015778827
- Condition: Cracked
- Location: Mlg
- Part time: 7,123 hours, 5,358 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, GEAR WAS SELECTED DOWN. NOSE GEAR GREEN LIGHT DID NOT COME ON & NOSE DOOR REMAINED OPEN. AS PER THE CHECKLIST THE GEAR WAS SELECTED UP, THE MAINS RETRACTED BUT THE NOSE DOOR REMAINED OPEN. GEAR WAS RE-SELECTED DOWN AND NORMAL GEAR DOWN INDICATIONS(3 GREEN, NO RED, DOOR CLOSED) WERE PRESENT. LANDING AND TAXI WERE NORMAL.
